MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Codes Migration (4003); Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The wear study performed prior to implanting the nalu system was to establish a comfortable and accessible location for the device to be placed and thus did not identify potential disruptions in therapy related to movement of the shoulder.At the initial implant the leads were not sutured into place, allowing the tined feature on the leads to be the sole stabilizer for the lead.The location of the implant is a highly used shoulder joint and the patient appears to be relatively active.It is likely that lead migration was affected by a combination of the highly used joint, active lifestyle, and lack of sutures or anchoring.
 
Event or Problem Description
On (b)(6) 2025 a nalu peripheral nerve stimulator system was implanted to replace a pre-existing neurostimulation system from a different manufacturer.The nalu system was placed such that the implantable pulse generator (ipg) was in the upper lateral shoulder area with the leads targeting the occipital nerves.The patient participated in a wear study prior to implanting the nalu system and confirmed being happy with the placement of the external components, however the location of the system was causing connectivity issues between the ipg and the external therapy discs.The connectivity issues were causing disruptions in therapy each time the patient would lift the arm to do activities such as exercising or reaching above the head.The patient also reported that the stimulation was being felt lower than the targeted pain area.The physician performed flouroscopic imaging and noted that the right-side lead had migrated down away from the intended target.On (b)(6) 2025 the patient was seen for surgical procedure to reposition the migrated lead and the ipg.The right lead was pushed back up to the intended location and the ipg was moved lower on the shoulder and more medial.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23334092
Report Number3015425075-2025-00304
Device Sequence Number21319236
Product Code GZF
UDI-Device Identifier00812537037196
UDI-Public(01)00812537037196(11)240903(17)270903
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown